# SDR CA150618007

- Difficulty date: June 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 37,464 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF5
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) EXPERIENCED A BLUE HYD SYS LOW PRESS WARNING IN FLIGHT.  THE FAULT WAS INVESTIGATED BY MX & THE LOW PRESS WARNING WAS CAUSED BY THE ASSOCIATED HYD PUMP CIRCUIT BREAKER BEING FOUND OPEN.  FURTHER INVESTIGATION FOUND THE AC POWER SUPPLY WIRES 2924-6024, 2924-6025 & 2924-6026 FOR THE BLUE HYD SYS PUMP HAD CHAFED TOGETHER IN THEIR PROTECTIVE CONDUIT ALONG THE FORWARD WALL OF THE HYD BAY.  THE WIRES HAD CHAFED TOGETHER, MELTED THE CONDUIT & SHORTED TO THE CONDUIT SUPPORT CLAMP OPENING THE CIRCUIT BREAKER.
